# SDR VNAA2011080200031

- Difficulty date: July 27, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N249PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7926
- Aircraft time: 17,518 hours, 18,239 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R123102
- Part serial: 4893774
- Condition: Dented
- Location: Rt Wing
- Part time: 17,518 hours, 18,239 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT ROA, CREW REPORTED BIRD STRIKE ON LEADING EDGE OF RIGHT WING.  MAINTENANCE INSPECTED, REMOVED AND REPLACED RIGHT OUTBOARD LEADING EDGE ASSEMBLY AND PICCOLO DUCT AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
